This question was answered on Mon 18, May 2009 07:21am by Dr Bhupinder K, MD

My left leg feels like it is being squeezed and my foot tingles like it is falling asleep it has bee

    
Asked by Unregistered on Mon 18, May 2009 06:46am

My left leg feels like it is being squeezed and my foot tingles like it is falling asleep it has been doing this for 3 days now. Should I see a doctor or do you think it's just a nerve? It's not getting worse it is about the same as when it started.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Mon 18, May 2009 07:21am:

Hello, Lack of blood supply to the legs as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid,abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can cause tingling in the leg. Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.In case the symptoms persist then pls consult a neurologist. Hope it helps.Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Dwain Springer on Mon 03, Jan 2011 01:41pm:
I have an intermittent but cyclical tingling on the bottom of my left foot, primarily around the big toe. I also had the same thing going on on my left thigh but that's since stopped and it's moved to my left foot. When it was on my leg, I first I thought it was my cell phone vibrating, the tingling was so strong! It's been peristent on my left foot for the last four days or so, but has been going on for probably two months. The cycle is about three seconds of normal "untingleness" followed by about a second to a second and a half of "tingle". It doesn't matter when or if there's pressure on my foot, if I've been walking around or if I'm standing or sitting still. Massaging the foot or spine don't seem to make any difference. Late night, the cycle is extended to around eight seconds instead of five. There's no exterior cause of damage - I walk regularly but not a hard walker. I don't do impact sports. No falls or bumps or trips or anything - I do see a doctor regularly for checkups and general wellness issues (about four times a year ) and its never been anything to notice on an exam or require a mention to the doctor. My diet is normal, on a conscious effort to reduce salts, sugars, preservatives, balanced, with lots of non-supplemental vitamins. Alchohol use is very light, tobacco use is non-existent. I'm not really worried at this point, but I'm wondering what sort of causality would move a cyclical tingling sensation around.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
carcinoidsyndrome     canthewombbewashed     myfriendsaiducan     diacetylspermine     penile     marbling     severe20neck20pain     ifb     why sperms not coming out while keeping sex     i feel nauseaus with stomach pain after intercourse     Swine Flu     Search for answers     fluidsacsinuterus     noriday back pain     follow up questions     fatigue     Search for answers     menswhitenesscream     surgical staples     I have been taking Biaxin for Urinary tract infection is this the right medication     sublinual glands     ODA     wheezy cough burningSearch for answers     fleet emema     earinfection     poison     canyouhavebabywithherpes     why male fetus is longer than female fetus at birth     lump above belly button     pain from upper mid sections of the ri     zboard     lump under nipple boy     birlum meal     hand problems     Irecentlyhadadcdone92663 Enter your comments here far     cardiologist     anycuresforherpes     sex in likoria     cephalexintrials     sideeffectsofmx5topicalsolution     bactrim     Search for answers     Bloodclotinstool     kneepainwhilesleeping     TodayIexperiencedanbad     pregnant breasts     deep hole in mouth     ANAL EAZE     Peni     ihavearashinmy     spinal fusion     cellultis     laser heir removing     hand tremor     Search for answers     hormone symtoms     Heart burn     Search for answers     Bartholins cyst     Ihavebeengettinga     coordination     Natural     Duodenal ulcers     veginal     mel     monistat and sex     pus cells     Medial lobe     carcinoid symptoms     sticky foreskin     tranexamic acid     navel     testicular     iregular period     What is a cozole tablet for     Lipitor     genetil ulsar     Sexual     dyshidrotic20eczema     doesadentkindaoflumpinmybreastcountaspukeringordimpling     ulledcalfmuscle     Alcohol     Blisters     lower left stomach pain     SWOLLEN     Search for answers     ejaculation     Search for answers     black likoria     Wwwchestbern     Search for answers     what causes black and blues to appear on legs i am on prednisone     deep eyes     ms     Search for answers     HiihavebellybuttonherniaButihavethissharppainonrightsideslightlybellowmyribcage     kidney failure     what is to use folinine tablet     IS     sinus infections with nose bleeds     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats